# SDR DALA2025092607008

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STGR 24 LH TO STGR 23 LH AND STA 927 TO STA 907 AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2: INTERCOSTAL BTW STGR 24 LH TO STGR 23 LH AND STA 927 TO STA 907 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G. (1217758)
